Sixty years of Josef Král

Jaroslav Lukeš; Ivan Netuka; Jiří Veselý

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 4, page 751-765
  • ISSN: 0011-4642

How to cite


Lukeš, Jaroslav, Netuka, Ivan, and Veselý, Jiří. "Sixty years of Josef Král." Czechoslovak Mathematical Journal 41.4 (1991): 751-765. <>.

author = {Lukeš, Jaroslav, Netuka, Ivan, Veselý, Jiří},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {751-765},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Sixty years of Josef Král},
url = {},
volume = {41},
year = {1991},

AU - Lukeš, Jaroslav
AU - Netuka, Ivan
AU - Veselý, Jiří
TI - Sixty years of Josef Král
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 4
SP - 751
EP - 765
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.